Authors: Todorčević, Vesna 
Affiliations: Mathematical Institute of the Serbian Academy of Sciences and Arts 
Title: Harmonic quasiconformal mappings in domains in Rn
Journal: J. Analysis
Volume: 18
Issue: 2010
First page: 297
Last page: 316
Conference: ICM2010 Satellite Conference International Workshop on Harmonic and Quasiconformal Mappings (HQM2010)
Issue Date: 2010
Rank: M33
ISSN: 0971-3611
This a survey article on certain aspects of harmonic quasiconformal mappings in domains in Rn. Emphasis is given on moduli of continuity results.
Keywords: Harmonic mappings | quasiconformal mappings | Holder continuity

Show full item record

Page view(s)

checked on May 9, 2024

Google ScholarTM


Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.